# SDR AALA202401290987

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 66,843 hours, 27,977 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: UNKNOWN
- Condition: Incorrect
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING CARD 08C20025006 (DVI-EMERGENCY ESCAPE SLIDE AND PRESSURE BOTTLE) FOUND HEAT SHRINK TUBING ON R1 DOOR SLIDE IS NOT THE CORRECT LENGTH AND IS LOOSE, SLIDING ON GIRT BAR.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
